# SDR HALA20231003217

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 39,712 hours, 6,365 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 31,453 hours, 4,982 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - CREW REPORTING LIGHTNING STRIKE AND ENG2 STALL MSG, BUT REPORTS TO DISPATCH BOTH ENGS ARE OPERATIONAL. PER POWERPLANT ENGINEERING, MUST ACCOMPLISH ENG SURGE AMM TASK WHICH WILL REQUIRE A BORESCOPE. NO REPORTS OF ANY FINDINGS ON THE LIGHTNING STRIKE AND OVERWEIGHT LANDING INSPECTION. MX FOUND FUEL LINE SUPPORT BRACKET BROKEN.  ATB LIGHTING STRIKE FOLLOWED BY BURNING SMELL. PERFORM PHASE ONE INSPECTION IAW AMM05-51-18-200-801-A NO DAMAGE FOUND. FOUND CRACK IN MAIN FUEL LINE SUPPORT BRACKET ON ENG #2 DURING BORESCOPE PROCEDURE. REMOVED AND REPLACED FUEL LINE SUPPORT BRACKET IAW AMM72-00-41-400-804 OPERATIONAL CHECK OK NO LEAKS NOTED. A/C OK TO CONTINUE.
